# SDR WI5R20180226001

- Difficulty date: February 26, 2018
- Submitted: February 26, 2018
- Operation: General aviation
- Aircraft: N438TA
- Make and model: Cessna 525C
- Aircraft serial: 0038
- Aircraft time: 2,324 hours, 1,523 cycles
- Engine: Wilint FJ444A
- Engine time: 2,324 hours, 1,523 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 73029
- Part serial: HW33164
- Condition: Fractured
- Location: Engine
- Part time: 2,324 hours, 1,523 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE WAS REMOVED DUE TO HIGH 1E LP VIBRATIONS.  DISASSEMBLY OF THE ENGINE CONFIRMED A MISSING 3RD STAGE IP COMPRESSOR BLADE.
